# SDR AALA202408137327

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,220 hours, 26,520 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A52119
- Part serial: 24457501
- Condition: Damaged
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING BUSHING BORES OUT OF SERVICEABLE AND REPAIRABLE LIMITS. REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING. PER WC 08L70032009.
